Abstract and Applied Analysis

A Kastler-Kalau-Walze Type Theorem for 7-Dimensional Manifolds with Boundary

Jian Wang and Yong Wang

Full-text: Open access

Abstract

We give a brute-force proof of the Kastler-Kalau-Walze type theorem for 7-dimensional manifolds with boundary.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 465782, 18 pages.

Dates
First available in Project Euclid: 27 February 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1425049823

Digital Object Identifier
doi:10.1155/2014/465782

Mathematical Reviews number (MathSciNet)
MR3186972

Zentralblatt MATH identifier
1326.58015

Citation

Wang, Jian; Wang, Yong. A Kastler-Kalau-Walze Type Theorem for 7-Dimensional Manifolds with Boundary. Abstr. Appl. Anal. 2014 (2014), Article ID 465782, 18 pages. doi:10.1155/2014/465782. https://projecteuclid.org/euclid.aaa/1425049823


Export citation